Publications
Articles, books, patents, proceedings, etc. by members of the Department.
-
Yonatan Dukler; Alessandro Achille; Giovanni Paolini; Avinash Ravichandran; Marzia Polito; Stefano Soatto, DIVA: dataset derivative of a learning task, in: International Conference on Learning Representations, International Conference on Learning Representations, ICLR, 2022, pp. 1 - 14 (atti di: 10th International Conference on Learning Representations, ICLR 2022, Virtual only, 25 April 2022 - 29 April 2022) [Contribution to conference proceedings] Open Access
-
Ruggeri M., Numerical analysis of the Landau–Lifshitz–Gilbert equation with inertial effects, «ESAIM. MATHEMATICAL MODELLING AND NUMERICAL ANALYSIS», 2022, 56, pp. 1199 - 1222 [Scientific article] Open Access
-
Mauser N.J.; Pfeiler C.-M.; Praetorius D.; Ruggeri M., Unconditional well-posedness and IMEX improvement of a family of predictor-corrector methods in micromagnetics, «APPLIED NUMERICAL MATHEMATICS», 2022, 180, pp. 33 - 54 [Scientific article] Open Access
-
Nochetto R.H.; Ruggeri M.; Yang S., Gamma-Convergent Projection-Free Finite Element Methods for Nematic Liquid Crystals: The Ericksen Model, «SIAM JOURNAL ON NUMERICAL ANALYSIS», 2022, 60, pp. 856 - 887 [Scientific article] Open Access
-
Bespalov A.; Praetorius D.; Ruggeri M., Convergence and rate optimality of adaptive multilevel stochastic Galerkin FEM, «IMA JOURNAL OF NUMERICAL ANALYSIS», 2022, 42, pp. 2190 - 2213 [Scientific article] Open Access
-
Davoli E.; Di Fratta G.; Praetorius D.; Ruggeri M., Micromagnetics of thin films in the presence of Dzyaloshinskii-Moriya interaction, «MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES», 2022, 32, pp. 911 - 939 [Scientific article] Open Access
-
Battistella L.; Carocci F., A geographical study of M¯2(ℙ2, 4)main, «ADVANCES IN GEOMETRY», 2022, 22, pp. 463 - 480 [Scientific article] Open Access
-
Battistella L., Modular compactifications of M_{2,n} with Gorenstein curves, «ALGEBRA & NUMBER THEORY», 2022, 16, pp. 1547 - 1587 [Scientific article] Open Access
-
Piccioli G.; Semerjian G.; Sicuro G.; Zdeborova L., Aligning random graphs with a sub-tree similarity message-passing algorithm, «JOURNAL OF STATISTICAL MECHANICS: THEORY AND EXPERIMENT», 2022, 2022, pp. 1 - 44 [Scientific article] Open Access
-
Urte Adomaityte; Anshul Toshniwal; Gabriele Sicuro; Lenka Zdeborová, Planted matching problems on random hypergraphs, «PHYSICAL REVIEW. E», 2022, 106, pp. 1 - 12 [Scientific article] Open Access
-
contucci, pierluigi, Macchine senzienti, «IL MULINO», 2022, Settembre 12, 2023, pp. 1 - 13 [Comment or similar]
-
Loureiro, B.; Gerbelot, C.; Refinetti, M.; Sicuro, G.; Krzakala, F., Fluctuations, Bias, Variance & Ensemble of Learners: Exact Asymptotics for Convex Losses in High-Dimension, in: Proceedings of the 39th International Conference on Machine Learning, «PROCEEDINGS OF MACHINE LEARNING RESEARCH», 2022, 162, pp. 14283 - 14314 (atti di: 39th International Conference on Machine Learning, Baltimore, Sun Jul 17th through Sat the 23rd) [Contribution to conference proceedings] Open Access
-
Onorati C., ON THE MONODROMY GROUP OF DESINGULARISED MODULI SPACES OF SHEAVES ON K3 SURFACES, «JOURNAL OF ALGEBRAIC GEOMETRY», 2022, 31, pp. 425 - 465 [Scientific article]
-
Onorati C., Connected components of moduli spaces of irreducible holomorphic symplectic manifolds of Kummer type, «RENDICONTI DI MATEMATICA E DELLE SUE APPLICAZIONI», 2022, 43, pp. 251 - 266 [Scientific article]
-
Andreozzi M.; Frangioni A.; Galli L.; Stea G.; Zippo R., A MILP approach to DRAM access worst-case analysis, «COMPUTERS & OPERATIONS RESEARCH», 2022, 143, pp. 1 - 15 [Scientific article] Open Access
-
Bridgeman, M.; Pozzetti, B.; Sambarino, A.; Wienhard, A., Hessian of Hausdorff dimension on purely imaginary directions, «BULLETIN OF THE LONDON MATHEMATICAL SOCIETY», 2022, 54, pp. 1027 - 1050 [Scientific article]
-
Grossi, Annalisa, Nonsymplectic automorphisms of prime order on O’Grady’s sixfolds, «REVISTA MATEMATICA IBEROAMERICANA», 2022, 38, pp. 1199 - 1218 [Scientific article] Open Access
-
Pagani, Nicola; Tommasi, Orsola, Geometry of Genus One Fine Compactified Universal Jacobians, «INTERNATIONAL MATHEMATICS RESEARCH NOTICES», 2022, 2023, pp. 8495 - 8543 [Scientific article]
-
Maniezzo, Vittorio; Boschetti, Marco Antonio; Stützle, Thomas, Corridor Method, in: Matheuristics, Cham, Springer, 2021, pp. 179 - 187 (EURO ADVANCED TUTORIALS ON OPERATIONAL RESEARCH) [Chapter or essay]
-
Bramanti M.; Cupini G.; Lanconelli E.; Priola E., Erratum to: Global Lp estimates for degenerate Ornstein-Uhlenbeck operators with variable coefficients : Lp estimates for degenerate Ornstein-Uhlenbeck type operators (Mathematische Nachrichten, (2013), 286, 11-12, (1087-1101), 10.1002/mana.201200189), «MATHEMATISCHE NACHRICHTEN», 2021, 294, pp. 1839 - 1842 [Scientific article] Open Access